Forums
First  << 1 >>  Last
Forum Main>>Bugs & Issues>> Attacking Problem
mitchmuz

ID: 875870
Level: 39
Posts: 1805
Score: 831
mitchmuz [875870]Reply | Quote | Report

Thread created on Fri Jun 22, 2012 09:56:01
Last replied to on Fri Jun 22, 2012 10:59:56
Hey,

Just took a Vicodin to do some attacks (that might help), and i get the following error each time i try and make a hit on somebody.

ScreenShot2012-06-22at75317PM.png

Thanks

mitch1.png
Super secret reinforced spam barrier 2.0
RatedR

ID: 72498
Level: 75
Posts: 19243
Score: 12077
RatedR [72498]Reply | Quote | Report

Posted on Fri Jun 22, 2012 10:59:56

By Chedburn [1]
This is a technical issue which can't be fixed easily. We'll wait for the new attacking engine to come out.


http://www.torn.com/forums.php?forumID=19&ID=13585530&start=30

Make sure that when you attack that:

- you let the page load fully
- dont double click a weapon
- dont double [attack] from your warbase
- have no other tabs open

And make sure that your browser doesnt register clicks as doubleclicks.

Chrome and FireFox have a big tendency to do this. When this happens, you need to clear your cache and tempfiles, or switch browsers.




Forum Main>>Bugs & Issues>> Attacking Problem
First  << 1 >>  Last